# SDR HEEA966342

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7171A
- Make and model: Bolkms BO105S
- Aircraft serial: S838
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 40001278500
- Condition: Defective
- Location: Cockpit
- Component: RT406F
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO MIC GAIN DEVIATION. REPLACED SYNTHESIZER BOARD P/N 300-014140-00 FROM ANOTHER UNIT.  REPAIRED PROBLEM.  UNIT BENCH CHECK GOOD.
